# SDR AALA202108026304

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 28,152 hours, 11,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT COVER NEEDS TO BE SECURED IN AFT GALLEY. REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT LEFT SIDE AFT GALLEY PER AMM 33-51-00.
